# SDR DALA2014082504729

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,180 hours, 46,042 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE UPPER LT ATTACH LATCH LOCK WAS BROKEN.  MAINTENANCE R & R THE LATCH AND A FUNCTIONAL TEST WAS PERFORMED.
